Siberian Mathematical Journal

, Volume 12, Issue 1, pp 71–77 | Cite as

Systems of functional equations for linearizing certain families of curves

  • G. A. Goreva


Functional Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    T. H. Gronwall, “Sur les équations entre trois variables représentables par de nomogrammes à points alignés,” J. Math.,6, Serie 8, 59–93 (1912).Google Scholar
  2. 2.
    S. V. Smirnov, “Uniqueness of nomograms from aligned points with one straight line scale,” Sibir. Matem. Zh.,5, No. 4, 910–922 (1964).Google Scholar
  3. 3.
    S. V. Smirnov, “The nomograms of Cauchy and Clark,” Uchen. Zap. Ivanovskovo Gos. Ped. In-ta,18, 3–12 (1958).Google Scholar
  4. 4.
    V. I. Arnol'd, “Tests for nomography by means of the straight line abacus of Descartes,” Uspekhi Matem. Nauk,16, No. 4, 133–135 (1961).Google Scholar
  5. 5.
    F. Radó, “Equations fonctionnelles caracterisant les nomogrammes avec trois echelles rectilignés,” Mathematica,1, No. 1, 143–166 (1959).Google Scholar
  6. 6.
    V. D. Belousov, Foundations of the Theory of Quasigroups and Loops [in Russian], Izd. Nauka, Moscow (1967).Google Scholar

Copyright information

© Consultants Bureau, a division of Plenum Publishing Corporation 1971

Authors and Affiliations

  • G. A. Goreva

There are no affiliations available

Personalised recommendations